# SDR ASAA2024062850652

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 63,531 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS AT AFT EXCAPE HATCH DO NOT ILLUMINATE (INTERIOR). GROUNDED - YES. RECHARGED BATTERY PACKS IAW B737-800 AMM 33-51-06-610-802.
